WRIGHTS LANE SYNTHES USA PRODUCTS LLC NON-LOCKING DRILL GUIDE 3.5; GUIDE, SURGICAL, INSTRUMENT
Back to Search Results |
| Catalog Number |
03.133.002 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Initial reporter is synthes sales representative.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, the non-locking drill guide was found broken after reset the trays.The sterile processing department found two (2) pieces in a casket in the wash.There was no patient involvement.This report is for one (1) non-locking drill guide 3.5 this is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: a product investigation was conducted.Visual inspection: the non-locking drill guide 3.5 (p/n: 03.133.002, lot number: j001410) was received at us cq.Visual inspection of the complaint device showed the end of the device near the 2.5mm drill sleeve had broken off.Dimensional inspection: a dimensional inspection was not performed due to post-manufacturing damage.Document/specification review: relevant drawings were (current and manufactured) reviewed.No design issues or discrepancies were identified.Investigation conclusion: this complaint is confirmed as the end near the 2.5mm drill sleeve had broken off.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.H3, h6: a device history record (dhr) review was conducted: part # 03.133.002.Synthes lot # j001410.Supplier lot # j001410.Release to warehouse date: 26 oct 2020.Supplier: viant upland llc.No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H4.